# SDR WVER0716201540701

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: General aviation
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 46,516 hours, 41,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31527151S
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL ANGLE, BS 310 - 349 CORRODED.  PERFORMED A MAJOR REPAIR BY REPLACING FLOOR SILL ANGLE IAW APPLICABLE SRM'S.
